# SDR DXTA2011032104520

- Difficulty date: March 20, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 2,155 hours, 1,648 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 666016113
- Condition: Binding
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM TAB JAMMED AND COULD NOT BE MOVED ELECTRICALLY OR MANUALLY. FLIGHT WAS AT 41000' AND THE PITCH TRIM ANNUNCIATOR ILLUMINATED DESCENDING THROUGH 34000'. THE TRIM TAB REMAINED LOCKED IN POSITION UNTIL 19000' WERE ABLE TO MANUALLY BREAK IT LOOSE.  REMOVED LT ACTUATOR, PN 6660161-13, RT ACT PN 6660161-14. INSTALLED NEW ACTUATORS IAW MM 27-32-03. COMPLETED TRIM TAB RIGGING IAW MM 27-31-00 SYS, OPS CHECKED GOOD.
